I have recently developed foot dystonia. This is not fun; it's like my toes suddenly decide that they can't stand each other's company and are trying to leave. What happens is this: my big toe forces itself up and the other toes force themselves down until it hurts. I can't control it; I can sometimes force the toes to relax for a few seconds, but then they go right back to trying to twist themselves off of my foot. It's quite painful, and it's not something I expected. I've had muscle cramps before, but this is a whole new category of pain. Fortunately, it only happens in the morning and sometimes at night after my meds have worn off, and it seems to only affect the left foot so far.
The doctor has increased my Requip dosage, which puzzled me a little until I did some reading about Dystonia and Parkinson's on the net. It turns out that foot dystonia is one of the hallmarks of Young-Onset Parkinson's, and they think it's caused by levadopa therapy, just as dyskinesia is. Therefore, increasing the levadopa (Stalevo, in my case) would be a bad idea.
I hope this works!